# SDR FDEA202306251099

- Difficulty date: June 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 767-300
- Aircraft serial: 64057
- Aircraft time: 6,545 hours, 3,172 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 141T5856105
- Part serial: UNKNOWN
- Condition: Dented
- Location: Zone 200
- Part time: 6,545 hours, 3,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR PANEL 221CFF WITH DENTS. MDC FLOOR PANEL 221CFF WAS REPAIRED WITH B767 SRM 53-00-50-2R FIG. 201 SHEET 2 REV. 85   DEC15/22
